|Title:||On graphs whose second largest eigenvalue does not exceed (√5-1) 2||Journal:||Discrete Mathematics||Volume:||138||Issue:||1-3||First page:||213||Last page:||227||Issue Date:||6-Mar-1995||ISSN:||0012-365X||DOI:||10.1016/0012-365X(94)00204-V||Abstract:||
It is well known in the theory of graph spectra that connected graphs except for complete multipartite (including complete) graphs have the second largest eigenvalue greater than 0. Graphs whose second largest eigenvalue does not exceed 1 3 are characterized in Cao and Yuan (1993). In this paper we study the structure of graphs whose second largest eigenvalue does not exceed (√5-1) 2.
|Keywords:||Forbidden subgraphs | Graph spectra | Hereditary properties | Join of graphs | Second largest eigenvalue||Publisher:||Elsevier|
Show full item record
checked on Jul 5, 2022
checked on Jul 6, 2022
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.